| Catalog Number |
TRM-255 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture implant".This record is for the left side.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device analysis results: based on the product analysis performed, the assessments of the complaint codes are: - rupture: observed an broken assessed as unidentified (tear) opening and missing assessed as inconclusive.As per the investigation procedure, wear abrasion and crease were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, corrected and/or changed data: a.6, b.1, d.6b, d.9, h.3, h.6.
Event or Problem Description